# SDR SWIA2025081500727

- Difficulty date: July 27, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N611UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000811
- Aircraft time: 12,600 hours, 8,424 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 FWD SLIDE FITTING HAS A BROKEN SPRING.   (C-CHECK RO 08/14/2025)REMOVED AND REPLACED SPRING ON R1 FWD SLIDE FITTING IAW ERJ 175 AMM 53-10-21-400-804-A.
